# SDR DALA1115731602

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 56,791 hours, 8,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 14AB-20AB ARE INOPERATIVE.  MX FOUND A DAMAGED SEAT HARNESS AT 17AB AND REPLACED.  SYS OPERATION IS NORMAL.
